My wife has been having Blackouts(always when standing up without warnings) since 13 years and to date have all the scans possible ,but no treatment has resolved her blackouts. She does have low blood pressure and has the following tests, Brain scan, ECG, EEG and Tilit tests Heart recording device( which recorded heart racing more than doubled after the blackouts and than back to normal after about 15 mins.), and various medications have also been tried. The only medication she has continued is Disopyramide in different doses as all other medication has been too much trouble.
To date the specialist has given up and no treatment has been avilable.
Recently she has started having severe Hip pains and also has a serries of cramps anywhere from neck down. She also has some stomach pains on the right hand side and also has picked up some weight just around the stomach.
She has trouble getting up and cannot do things at the normal pace and struggles with the hip pains.
If someone can help with sharing their thoughts or have or know of someone in the similar situation, we would really appreciate it.
Hi, hip pains could be the side effect of disopyramide. For stomach problem, best is to get ultrasound done to rule out liver and gall bladder issues. Also, blood tests for ruling out hepatitis (liver function tests) should be undertaken.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.